Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online
Ask a Urologist   »  

Getting candida infection on penis with rashes and white spots. Looking for permanent cure

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I continuously get candida infection on my penis with rashes and white spots , it's been almost for six month everyday I have to apply anti fungal ointments ,once I use ointments it gets normal for couple of days and again come back , I want to get rid of it permanently
I have also shown many physician in delhi ,bangalore they have done all sorts of HIV and other blood test which turned out to be negative.
Posted Mon, 28 Jan 2013 in Penis Problems
Answered by Dr. Saurabh Gupta 3 hours later
Hi ,

Use a Fluconazole 200mg tablet once/weekly for 2 weeks & then review if more required at weekly intervals for a further two weeks...this assuming your liver & kidney are fine & do remember it is a precription drug & one needs to see a doctor.

Locally, use a 2% ketoconazole soap that you may use on alternate days to the affected parts but leave on contact for 10 mts at least while bathing. This will act as treatment & as prevention for the future & one may use it once/twice/week later.

Mix a topical plain antifungal eg Zimig (1% terbinafine ) cream & betamethasone cream 1:1 & apply locally twice/day for 5 days & then use the plain antifungal for a further 2 weeks.

Treat all your clothes/undergarments/fomites well & wash in hot water & dry well in sunlight (good antifungal). Treat your close partners & spouse et al also for best results.

Cheers & wish you a clear skin!
Dr Saurabh Gupta.

Above answer was peer-reviewed by
Follow-up: Getting candida infection on penis with rashes and white spots. Looking for permanent cure 5 hours later
Dear Doctor,

I have been recomended same tablets and soap by fortis new delhi. I completed my course but it again comes back.

I do not consume any curd or milk, is it due to lack of lacto bacellus or should i consume any probiotic drink.

After meeting so many doctors & several tests , i still dont understand why this is not cured.

Kindly recomend and help me out.

Answered by Dr. Saurabh Gupta 2 hours later
Thanks for writing again.

Candida is a fungal micro organism that lives in the gastrointestinal tract.
This occurs when the Candida micro organism breaks out from the gastrointestinal tract and onto the skin. This is usually the most common candida infection, candida albicans.

Eat a diet high in probiotics such as yogurt and cottage cheese twice a day. Both of these have friendly bacteria in them that will get into your digestive system and help to reduce the number of yeast

Permanent relief of candida penis will only be achieved when the offending gastro intestinal tract is effectively treated, thereby eliminating the yeast infection at its source.

Unfortunately, many candida penis treatments deal with the symptoms and not the cause . Ultimately, diet is the only way of permanently curing candida penis.

Hope this information helps you. If you have no further queries, please close the discussion, rate the answer and give your reviews.

Wishing you good health...
Dr Saurabh Gupta.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor